Alert archive / California / Red Flag Warnings in 2018
Red Flag Warning 5, NWS San Diego, CA
NWS San Diego, CA issued this red flag warning at Nov 7, 2018, 9:52 AM PST for 4 counties in California. It took effect at Nov 8, 2018, 10:00 AM PST. It was in force for 36 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 7, 2018, 9:52 AM PST (17:52 UTC)
- In effect from
- Nov 8, 2018, 10:00 AM PST
- Expired
- Nov 9, 2018, 10:00 PM PST
- In force
- 36 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 8, 12:45 PM PST | NON-TSTM WND GST 65 | 5 Ssw Crestline, CA | MESONET STATION F0494, CSU SAN BERNARDINO. |
| Nov 8, 6:51 PM PST | NON-TSTM WND GST 74 | 8 Ne Tustin, CA | MESONET STATION FRCC1, FREMONT CANYON. |
| Nov 8, 7:25 PM PST | NON-TSTM WND GST 43 | 2 W Irvine, CA | ASOS STATION SNA, JOHN WAYNE AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 5.9 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 615 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
013 WWUS86 KSGX 071752 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 952 AM PST Wed Nov 7 2018 ...RED FLAG WARNING FOR THE SOUTHERN CALIFORNIA VALLEYS... MOUNTAINS...AND ORANGE COUNTY FROM 10 AM THURSDAY TO 10 PM FRIDAY... .Santa Ana winds will develop Thursday with peak winds arriving Thursday night into Friday morning before gradually decreasing Friday afternoon and evening. A very dry air mass will spread into southern California on Thursday with lowest daytime humidity on Friday around 5 percent. CAZ248-250-255>258-554-080200- /O.UPG.KSGX.FW.A.0005.181108T2200Z-181110T0600Z/ /O.NEW.KSGX.FW.W.0005.181108T1800Z-181110T0600Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Diego County Inland Valleys-San Bernardino County Mountains- Including The Mountain Top And Front Country Ranger Districts Of The San Bernardino National Forest-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-Santa Ana Mountains- Including The Trabuco Ranger District of the Cleveland National Forest-San Diego County Mountains- Including The Palomar And Descanso Ranger Districts of the Cleveland National Forest-Orange County Inland Areas- 952 AM PST Wed Nov 7 2018 ...RED FLAG WARNING IN EFFECT FROM 10 AM THURSDAY TO 10 PM PST FRIDAY FOR GUSTY NORTHEAST WINDS AND LOW RELATIVE HUMIDITY... The National Weather Service in San Diego has issued a Red Flag Warning...which is in effect from 10 AM Thursday to 10 PM PST Friday. The Fire Weather Watch is no longer in effect. * WIND...Northeast 20 to 30 mph with areas of 30 to 40 mph near and below passes and canyons. Gusts to 50 mph with local gusts to 65 mph. * HUMIDITY...Falling to around 5 percent on Friday. * OUTLOOK...A second burst of moderate strength Santa Ana winds is looking more likely Sunday and Monday. * IMPACTS...Any fires that develop will likely spread rapidly with extreme fire behavior possible. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ CAZ552-080200- /O.NEW.KSGX.FW.W.0005.181108T1800Z-181110T0600Z/ Orange County Coastal Areas- 952 AM PST Wed Nov 7 2018 ...RED FLAG WARNING IN EFFECT FROM 10 AM THURSDAY TO 10 PM PST FRIDAY FOR GUSTY NORTHEAST WINDS AND LOW RELATIVE HUMIDITY... The National Weather Service in San Diego has issued a Red Flag Warning...which is in effect from 10 AM Thursday to 10 PM PST Friday. * WIND...Northeast 15 to 25 mph with gusts of 30 to 40 mph. * HUMIDITY...Falling to 10 to 15 percent. * OUTLOOK...A second burst of moderate strength Santa Ana winds is looking likely Sunday and Monday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ Moede
7 follow-up statements
223 WWUS86 KSGX 080207 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 607 PM PST Wed Nov 7 2018 ...RED FLAG WARNING FOR THE SOUTHERN CALIFORNIA VALLEYS... MOUNTAINS...AND ORANGE COUNTY FROM 10 AM THURSDAY TO 10 PM FRIDAY... .Santa Ana winds will develop Thursday with peak winds Thursday night into Friday morning then gradually decreasing Friday afternoon and evening. A very dry air mass will spread into southern California Thursday with lowest daytime humidity Friday around 5 percent. CAZ248-250-255>258-552-554-081400- /O.CON.KSGX.FW.W.0005.181108T1800Z-181110T0600Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Diego County Inland Valleys-San Bernardino County Mountains- Including The Mountain Top And Front Country Ranger Districts Of The San Bernardino National Forest-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-Santa Ana Mountains- Including The Trabuco Ranger District of the Cleveland National Forest-San Diego County Mountains- Including The Palomar And Descanso Ranger Districts of the Cleveland National Forest-Orange County Coastal Areas- Orange County Inland Areas- 607 PM PST Wed Nov 7 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THURSDAY TO 10 PM PST FRIDAY FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR THE SOUTHERN CALIFORNIA VALLEYS... MOUNTAINS...AND ORANGE COUNTY... * WIND...Northeast 20 to 30 mph with gusts to 50 mph. Isolated gusts to 65 mph. * HUMIDITY...Falling to around 5 percent on Friday. * OUTLOOK...A second burst of moderate strength Santa Ana winds is likely Sunday and Monday. * IMPACTS...Any fires that develop will likely spread rapidly with extreme fire behavior possible. Outdoor burning should be avoided. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ jmb
955 WWUS86 KSGX 080946 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 146 AM PST Thu Nov 8 2018 ...RED FLAG WARNING FOR THE SOUTHERN CALIFORNIA VALLEYS... MOUNTAINS...AND ORANGE COUNTY FROM 10 AM TODAY TO 10 PM FRIDAY... CAZ248-250-255>258-552-554-082245- /O.CON.KSGX.FW.W.0005.181108T1800Z-181110T0600Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Diego County Inland Valleys-San Bernardino County Mountains- Including The Mountain Top And Front Country Ranger Districts Of The San Bernardino National Forest-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-Santa Ana Mountains- Including The Trabuco Ranger District of the Cleveland National Forest-San Diego County Mountains- Including The Palomar And Descanso Ranger Districts of the Cleveland National Forest-Orange County Coastal Areas- Orange County Inland Areas- 146 AM PST Thu Nov 8 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST FRIDAY FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR... * WIND...Areas of north to northeast winds 20 to 30 mph with gusts to 50 mph will develop this morning below the Cajon Pass into Orange County. The winds will strengthen tonight and expand southward into San Diego County tonight with areas of northeast winds 25 to 35 mph with gusts to 55 mph for late tonight into Friday morning. Isolated gusts to around 65 mph are possible below the Cajon Pass, in the coastal foothills for the Santa Ana Mountains, and near the ridge tops of the San Diego County mountains. * HUMIDITY...Lowest humidity this afternoon will fall to 5 to 10 percent. The recovery tonight will be poor with lowest humidity on Friday falling to around 5 percent. * TIMING...Gusty north to northeast winds will develop below the Cajon Pass into portions of Orange County this morning, then develop southward into San Diego later in the day and this evening. The strongest and most widespread winds are expected for tonight through Friday morning. * OUTLOOK...Low inland humidity with poor overnight recovery will continue through at least the middle of next week. Winds will be weaker on Saturday. Another round of moderate to locally strong Santa Ana winds is expected to develop on Sunday and continue into Monday with the strongest winds expected for late Sunday night into Monday. Periods of weak to moderate strength winds could continue through the middle of next week. * IMPACTS...Any fires that develop will likely spread rapidly with extreme fire behavior possible. Outdoor burning should be avoided. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ 17
332 WWUS86 KSGX 082206 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 206 PM PST Thu Nov 8 2018 ...RED FLAG WARNING FOR THE SOUTHERN CALIFORNIA VALLEYS... MOUNTAINS...AND ORANGE COUNTY FROM 10 AM TODAY TO 10 PM FRIDAY... CAZ248-250-255>258-552-554-090615- /O.CON.KSGX.FW.W.0005.000000T0000Z-181110T0600Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Diego County Inland Valleys-San Bernardino County Mountains- Including The Mountain Top And Front Country Ranger Districts Of The San Bernardino National Forest-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-Santa Ana Mountains- Including The Trabuco Ranger District of the Cleveland National Forest-San Diego County Mountains- Including The Palomar And Descanso Ranger Districts of the Cleveland National Forest-Orange County Coastal Areas- Orange County Inland Areas- 206 PM PST Thu Nov 8 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PST FRIDAY FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR... * WIND...North to northeast winds 20 to 30 mph with gusts to 55 mph below the Cajon Pass into Orange County. Isolated gusts to around 65 mph are possible below the Cajon Pass, in the coastal foothills for the Santa Ana Mountains, and near the ridge tops of the San Diego County mountains. * HUMIDITY...Lowest humidity from 3 to 8 percent. * OUTLOOK...Low inland humidity with poor overnight recovery will continue through at least the middle of next week. Winds will be weaker on Saturday. Another round of moderate to strong Santa Ana winds Sunday into Monday. Periods of weak to moderate strength winds will continue through the middle of next week. * IMPACTS...Any fires that develop will likely spread rapidly with extreme fire behavior possible. Outdoor burning should be avoided. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ Moede
699 WWUS86 KSGX 090517 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 917 PM PST Thu Nov 8 2018 CAZ248-250-255>258-552-554-091400- /O.CON.KSGX.FW.W.0005.000000T0000Z-181110T0600Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Diego County Inland Valleys-San Bernardino County Mountains- Including The Mountain Top And Front Country Ranger Districts Of The San Bernardino National Forest-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-Santa Ana Mountains- Including The Trabuco Ranger District of the Cleveland National Forest-San Diego County Mountains- Including The Palomar And Descanso Ranger Districts of the Cleveland National Forest-Orange County Coastal Areas- Orange County Inland Areas- 917 PM PST Thu Nov 8 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PST FRIDAY FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR THE SOUTHERN CALIFORNIA VALLEYS... MOUNTAINS...AND ORANGE COUNTY... * WIND...North to northeast winds 20 to 30 mph with gusts to 55 mph below the Cajon Pass into Orange County. Isolated gusts to 65 mph are possible below the Cajon Pass, in the coastal foothills for the Santa Ana Mountains, and near the ridge tops of the San Diego County mountains. * HUMIDITY...Lowest humidity from 3 to 8 percent. * OUTLOOK...Low inland humidity with poor overnight recovery will continue through at least the middle of next week. Winds will be weaker on Saturday. Another round of moderate to strong Santa Ana winds Sunday into Monday. Periods of weak to moderate strength winds will continue through the middle of next week. * IMPACTS...Any fires that develop will likely spread rapidly with extreme fire behavior possible. Outdoor burning should be avoided. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ jmb weather.gov
916 WWUS86 KSGX 091200 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 400 AM PST Fri Nov 9 2018 CAZ248-250-255>258-552-554-092200- /O.CON.KSGX.FW.W.0005.000000T0000Z-181110T0600Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Diego County Inland Valleys-San Bernardino County Mountains- Including The Mountain Top And Front Country Ranger Districts Of The San Bernardino National Forest-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-Santa Ana Mountains- Including The Trabuco Ranger District of the Cleveland National Forest-San Diego County Mountains- Including The Palomar And Descanso Ranger Districts of the Cleveland National Forest-Orange County Coastal Areas- Orange County Inland Areas- 400 AM PST Fri Nov 9 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR THE SOUTHERN CALIFORNIA VALLEYS...COASTAL FOOTHILLS...MOUNTAINS...AND ORANGE COUNTY... * WIND...North to northeast 20 to 30 mph with gusts to 50 mph. Isolated gusts to 65 mph are possible near and below the Cajon Pass and the Santa Ana Mountains. * HUMIDITY...3 to 8 percent. * OUTLOOK...Low inland humidity with poor overnight recovery. Winds will be weaker on Saturday. Another round of moderate to strong Santa Ana winds Sunday into Monday, followed by periods of weaker offshore flow and continued very low humidity much of next week. * IMPACTS...Any fires that develop will likely spread rapidly with extreme fire behavior possible. Outdoor burning should be avoided. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and heat can contribute to extreme fire behavior. && $$ 10
886 WWUS86 KSGX 092100 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 100 PM PST Fri Nov 9 2018 CAZ248-250-255>258-552-554-100500- /O.NEW.KSGX.FW.A.0006.181111T1400Z-181114T0100Z/ /O.CON.KSGX.FW.W.0005.000000T0000Z-181110T0600Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Diego County Inland Valleys-San Bernardino County Mountains- Including The Mountain Top And Front Country Ranger Districts Of The San Bernardino National Forest-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-Santa Ana Mountains- Including The Trabuco Ranger District of the Cleveland National Forest-San Diego County Mountains- Including The Palomar And Descanso Ranger Districts of the Cleveland National Forest-Orange County Coastal Areas- Orange County Inland Areas- 100 PM PST Fri Nov 9 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR THE SOUTHERN CALIFORNIA VALLEYS...COASTAL FOOTHILLS...MOUNTAINS...AND ORANGE COUNTY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH TUESDAY AFTERNOON FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR THE SOUTHERN CALIFORNIA VALLEYS...COASTAL FOOTHILLS...MOUNTAINS...AND ORANGE COUNTY... The National Weather Service in San Diego has issued a Fire Weather Watch...which is in effect from Sunday morning through Tuesday afternoon. * WIND...Through this evening, expect north to northeast winds 20 to 30 mph with gusts to 50 mph. Winds are expected to be lower during the day Saturday. Sunday through Tuesday, expect northeast to east winds 20 to 30 mph with gusts to 45 mph. Isolated gusts to 60 mph will be possible near the Riverside and San Diego Mountains. * HUMIDITY...3 to 8 percent each day through Tuesday. * OUTLOOK...Low inland humidity each day with poor overnight recovery. Winds will be weaker on Saturday. Another round of moderate to strong Santa Ana winds Sunday through Tuesday. * IMPACTS...Any fires that develop will likely spread rapidly with extreme fire behavior possible. Outdoor burning should be avoided. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and heat can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ Moede
547 WWUS86 KSGX 100553 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 953 PM PST Fri Nov 9 2018 CAZ248-250-255>258-552-554-101400- /O.EXP.KSGX.FW.W.0005.000000T0000Z-181110T0600Z/ /O.CON.KSGX.FW.A.0006.181111T1400Z-181114T0100Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Diego County Inland Valleys-San Bernardino County Mountains- Including The Mountain Top And Front Country Ranger Districts Of The San Bernardino National Forest-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-Santa Ana Mountains- Including The Trabuco Ranger District of the Cleveland National Forest-San Diego County Mountains- Including The Palomar And Descanso Ranger Districts of the Cleveland National Forest-Orange County Coastal Areas- Orange County Inland Areas- 953 PM PST Fri Nov 9 2018 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH TUESDAY AFTERNOON FOR STRONG GUSTY WINDS AND LOW HUMIDITY... * WIND...Winds are expected to be lower during the day Saturday. Sunday through Tuesday, expect northeast to east winds 20 to 30 mph with gusts to 45 mph. Isolated gusts to 60 mph will be possible near the Riverside and San Diego Mountains. * HUMIDITY...2 to 5 percent each day through Tuesday. Poor overnight recovery. * OUTLOOK...Low inland humidity each day with poor overnight recovery. Another round of moderate to strong Santa Ana winds Sunday through Tuesday. * IMPACTS...Any fires that develop will likely spread rapidly with extreme fire behavior. Outdoor burning should be avoided. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ jmb weather.gov
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this red flag warning went out at Nov 7, 9:45 AM PST, 7 minutes earlier.
Area forecast discussion, Nov 7, 9:45 AM PST, 7 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
945 AM PST Wed Nov 7 2018
.SYNOPSIS...
Onshore flow and a deep marine layer today will transition to
offshore flow and much drier airmass Thursday. Gusty Santa Ana winds
Thursday and Friday will be strongest in the mountains, foothills
and inland valleys. High temperatures will warm in the coastal and
valley areas while the mountains and deserts turn a little cooler.
Weak offshore flow will continue through early next week.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
The 8 AM visible satellite imagery showed a thick blanket of marine
layer clouds west of the mountains, and clear skies over the
mountains and deserts. The marine layer was 2700 feet deep this
morning. Low clouds will be slow to clear in the Inland Empire and
Orange County, likely not clearing until late morning or early
afternoon. Low clouds will return quickly this evening as the
onshore flow briefly increases ahead of a trough moving in from the
north. Winds will shift northeast Thursday morning with the passage
of this trough, ushering in drier air that will wipe out the marine
layer as a dry Santa Ana weather pattern sets up across the
Southwest.
The Santa Ana winds will initially surface in the San Bernardino
mountains, the Inland Empire and the Santa Ana Mountains Thursday
morning, then lower and become more widespread Thursday afternoon
through Friday morning. The offshore flow will bring a much drier
airmass into Southern California with single digit humidities in
many areas. Coastal and valley areas will warm on Thursday from
downslope warming, while a cooler air mass from the Great Basin
brings cooling in the mountains and deserts. This warming will
continue for coastal areas on Friday while some mountain and desert
areas continue to cool on Friday.
On Saturday the Santa Ana winds weaken, but it will still be dry and
warm. On Sunday and Monday the models are trending toward another
moderately strong Santa Ana wind event as a 1038 mb surface high
settles Utah. The strength and duration of this second event will be
evaluated over the next few days.
&&
.AVIATION...
071700Z...Coast/Valleys...Low clouds with bases around 2200 feet MSL
and tops to 2800 feet MSL should be mostly SCT to the coast by 19Z.
Low clouds with similar bases and tops will move ashore between 01-
06Z Thursday, spreading inland tonight.
Mountains/Deserts...Mostly clear with unrestricted visibility
through tonight.
&&
.MARINE...
No hazardous weather is expected through Sunday. Local northeast
wind gusts just off the coast of Camp Pendleton could exceed 20 KT
Thursday afternoon through Friday morning.
&&
.FIRE WEATHER...
The Fire Weather Watch was upgraded to a Red Flag Warning that will
be in effect from 10 AM Thursday to 10 PM Friday. The Orange County
Zone was added to the Red Flag Warning as there will be a period of
strong offshore winds and low RH reaching the coast.
The Santa Ana winds will develop Thursday morning, becoming most
widespread Thursday night into Friday morning. Areas of northeast
winds 20 to 30 mph with gusts to 50 mph are likely in the mountains
and foothills into the inland valleys. Isolated wind gusts to 65 mph
are possible in the windier locations below passes and canyons.
The humidity will fall to 10 to 15 percent Thursday with poor
recovery Thursday night, then fall to around 5 percent on Friday.
Explosive fire growth from any fire starts is possible, especially
Thursday night into Friday morning.
A second burst of moderate strength Santa Ana winds and very low
humidity is forecast Sunday and Monday.
&&
.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Red Flag Warning from 10 AM Thursday to 10 PM PST Friday for
Orange County Coastal Areas-Orange County Inland Areas-
Riverside County Mountains-Including The San Jacinto Ranger
District Of The San Bernardino National Forest-San
Bernardino County Mountains-Including The Mountain Top And
Front Country Ranger Districts Of The San Bernardino
National Forest-San Bernardino and Riverside County Valleys
-The Inland Empire-San Diego County Inland Valleys-San
Diego County Mountains-Including The Palomar And Descanso
Ranger Districts of the Cleveland National Forest-Santa Ana
Mountains-Including The Trabuco Ranger District of the
Cleveland National Forest.
PZ...NONE.
&&
PUBLIC/FIRE WEATHER...Moede
AVIATION/MARINE...PGThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 12:42 PM PST | High Wind Warning | SGX | Orange, Riverside, San Bernardino, San Diego | 53 hr |
Nearby
Red Flag Warnings in California, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.